# SDR HALA2017031000057

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 23,151 hours, 25,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHTS POWER SUPPLY AND BATTERY IAW AMM 31-51-03. OPS CHECK OK.
